MAUDE Adverse Event Report: NOBEL BIOCARE AB BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 40MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 40MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 34735
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Failure of Implant (1924)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to abcess.

Brand Name
BRÅNEMARK SYSTEM® ZYGOMA TIUNITE 40MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB
dimbovägen 2
karlskoga 69151
SW  69151
MDR Report Key19552264
Report Number2027971-2024-092355
Device Sequence Number6711517
Product Code DZE
UDI-Device Identifier07332747013474
UDI-Public(01)07332747013474(10)12064643(17)210409
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section F) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2021
Device Catalogue Number34735
Device Lot Number12064643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/06/2024
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Date Report Sent to FDA06/17/2024